# SDR DXTA2009012603475

- Difficulty date: January 26, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 946 hours, 614 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FOUND NOSE STRUT  NOT FULLY EXTEND WITH ACFT ON JACKS.  FOUND NO AIR IN LWR NOSE STRUT CHAMBER.  FOUND CAUSE TO BE 2 O-RINGS INSTALLED ON LWR CHAMBER SHREADER VALVE.  SERVICED NOSE STRUT WITH FLUID AND IAR. REPLACED O-RING ON LWR SHREADER VALVE WITH SINGLE O-RING.  LEAK CHECKS SATISFACTORY.  PERFORMED LANDING GEAR SWING CHECKS.  FOUND TO BE SATISFACTORY.  WORK WAS ACCOMPLISHED IAW MM CHAP 32-20-00.
